MathSciNet Relay Station
MathSciNet bibliographic data
MR2222728 37B10 (28D20 37A25 37B40 37D25)
Boyle, Mike; Buzzi, Jerome; Gómez, Ricardo Almost isomorphism for countable state Markov shifts. J. Reine Angew. Math. 592 (2006), 23–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement